Распространение ударных волн в нелинейно деформируемых оболочках сложной формы

 pdf (2168K)

Разработаны математические модели и сформулирована нелинейная краевая задача динамики тонкостенных оболочечных конструкций произвольной формы под действием ударного импульсного нагружения. Приводятся результаты моделирования нелинейных волновых процессов в составной оболочечной конструкции под действием взрыва.

Ключевые слова: нелинейно деформируемая среда, оболочки, ударное нагружение, математическое моделирование
Цитата: Вестник Удмуртского университета. Математика. Механика. Компьютерные науки, 2008, вып. 3, с. 81-93
DOI: 10.20537/vm080310

Impact waves propagation in nonlinear deformable shells of a complex form

Mathematical models were developed and the nonlinear boundary value problem of dynamics thinwalled shells of the arbitrary form under action shock pulse is formulated. Dependence of processes of deformation on speed loading, compressibility of a material, finite deformations and large displacements of a shell middle surface, formation and kinetic of plasticity zones of a material during action of a shock wave are considered. Parameterization of a shell surface is carried out by bi-cubic splines. For the description of nonlinear, time and speed dependents of a shell material behavior with anisotropic hardening the generalized model of microplasticity is developed on the account of viscosity of deformation, hysteresis losses and Baushinger's effect. The solution of boundary value problems on the basis of difference schemes is constructed. Results of modeling of nonlinear wave processes in a assemble shell under action of explosion also are presented.

Keywords: nonlinear deformed media, shells, impact dynamics, numerical simulation
Citation in English: Bulletin of Udmurt University. Mathematics, Mechanics, Computer Science, 2008, issue 3, pp. 81-93

Журнал индексируется в Web of Science (Emerging Sources Citation Index)

Журнал индексируется в Scopus

Журнал входит в базы данных zbMATH, MathSciNet

Журнал включен в базу данных Russian Science Citation Index (RSCI) на платформе Web of Science

Журнал включен в перечень ВАК.

Электронная версия журнала на Общероссийском математическом портале Math-Net.Ru.

Журнал включен в Crossref